Facebook Pixel
EmpowHER Guest

Hi...had a surgical abortion on the 18th of Feb, had unprotected sex 2weeks after,and have taken postinor2 twice just not to repeat a mistake..have not seen my period..am I pregnant?

By Anonymous March 25, 2015 - 1:05am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us with your concern about possible pregnancy.

Normally, you should have vaginal bleeding within three weeks of taking Postinor 2, if the pill was effective in preventing pregnancy.

Since you have not had any bleeding, I suggest you take an early response pregnancy test now. Test in the morning, using the first urine of the day.

If you get a negative result, call your gynecologist who performed the abortion and report what has happened. I suspect your body is still adjusting from the pregnancy and the dose of synthetic hormone in the emergency contraceptive.


March 25, 2015 - 7:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!